# SDR COMA0160862

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 16,523 hours, 16,171 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Threshold
- Part number: 601R3114863
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H FLOOR SUPPORT SILL CORRODED.REMOVED THRESHOLD AND REPLACED WITH NEW PART I/A/W SRM 51-42-00 AND 51-45-00.
